No Cover Image

Journal article 861 views

Formally smooth bimodules

A Ardizzoni, Tomasz Brzeziński, C Menini, Tomasz Brzezinski Orcid Logo

Journal of Pure and Applied Algebra, Volume: 212, Issue: 5

Swansea University Author: Tomasz Brzezinski Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Journal of Pure and Applied Algebra
ISSN: 0022-4049
Published: 2008
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 5
End Page: 1085